Seth Sullivant
Seth Sullivant
Distinguished Professor of Mathematics, North Carolina State University
Verified email at ncsu.edu - Homepage
Title
Cited by
Cited by
Year
Lectures on algebraic statistics
M Drton, B Sturmfels, S Sullivant
Springer Science & Business Media, 2008
4922008
Toric ideals of phylogenetic invariants
B Sturmfels, S Sullivant
Journal of Computational Biology 12 (2), 204-228, 2005
1812005
Sequential importance sampling for multiway tables
Y Chen, IH Dinwoodie, S Sullivant
The Annals of Statistics 34 (1), 523-545, 2006
1062006
Algebraic factor analysis: tetrads, pentads and beyond
M Drton, B Sturmfels, S Sullivant
Probability Theory and Related Fields 138 (3-4), 463-493, 2007
952007
A finiteness theorem for Markov bases of hierarchical models
S Hoşten, S Sullivant
Journal of Combinatorial Theory, Series A 114 (2), 311-321, 2007
872007
Phylogenetic algebraic geometry
N Eriksson, K Ranestad, B Sturmfels, S Sullivant
Projective varieties with unexpected properties, 237-255, 2005
862005
Combinatorial secant varieties
B Sturmfels, S Sullivant
Pure Appl. Math. Q. 2 (3), 867891, 2006
812006
Gröbner bases and polyhedral geometry of reducible and cyclic models
S Hoşten, S Sullivant
Journal of Combinatorial Theory, Series A 100 (2), 277-301, 2002
802002
Compressed polytopes and statistical disclosure limitation
S Sullivant
Tohoku Mathematical Journal, Second Series 58 (3), 433-445, 2006
782006
Toric fiber products
S Sullivant
Journal of Algebra 316 (2), 560-577, 2007
762007
Finite Gröbner bases in infinite dimensional polynomial rings and applications
CJ Hillar, S Sullivant
Advances in Mathematics 229 (1), 1-25, 2012
732012
Trek separation for Gaussian graphical models
S Sullivant, K Talaska, J Draisma
The Annals of Statistics 38 (3), 1665-1685, 2010
732010
Global identifiability of linear structural equation models
M Drton, R Foygel, S Sullivant
The Annals of Statistics 39 (2), 865-886, 2011
672011
Algebraic statistical models
M Drton, S Sullivant
Statistica Sinica, 1273-1297, 2007
622007
A divide-and-conquer algorithm for generating Markov bases of multi-way tables
A Dobra, S Sullivant
Computational Statistics 19 (3), 347-366, 2004
602004
Polyhedral conditions for the nonexistence of the MLE for hierarchical log-linear models
N Eriksson, SE Fienberg, A Rinaldo, S Sullivant
Journal of Symbolic Computation 41 (2), 222-233, 2006
592006
Geodesics in CAT (0) cubical complexes
F Ardila, M Owen, S Sullivant
Advances in Applied Mathematics 48 (1), 142-163, 2012
552012
Toric geometry of cuts and splits
B Sturmfels, S Sullivant
Michigan Math. J. 57, 689709, 2008
552008
Algebraic statistics
S Sullivant
American Mathematical Soc., 2018
532018
Markov models for accumulating mutations
N Beerenwinkel, S Sullivant
Biometrika 96 (3), 645-661, 2009
512009
The system can't perform the operation now. Try again later.
Articles 1–20